# SDR DALA2021101106209

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 56,858 hours, 29,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 - FWD CABIN EXIT LOCATION SIGN IS INOP. CORRECTIVE ACTION: T/S AND FOUND CONECTORS 2758VC AND 2758VCA DISCONNECTED AND STOWED. SECURED 2758VCA TO 2758VC, 50WL EXIT LOCATION SIGN OPS CKS NORMAL PER A319 AMM 33-51. (7795452)
